MathSciNet Relay Station
MathSciNet bibliographic data
MR2843782 35F30 (35C10)
Ghoreishi, M.; Ismail, A. I. B. Md.; Alomari, A. K.; Bataineh, A. Sami The comparison between homotopy analysis method and optimal homotopy asymptotic method for nonlinear age-structured population models. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 3, 1163–1177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement